Jump to content
wolfsatplay

FINASTERIDE: Headaches

Recommended Posts

I started on a 1mg finasteride in February. I believe there was 120 pills in the bottle.

I started a new bottle in July and got bad headaches. I even stopped taking my supplements

biotin and msm to see if that was the problem it wasn't - i stopped using romaine - it wasn't the problem: so I'm pretty sure it was the new batch of finasteride. I checked with my pharmacy and it was the same company (a reputable one) both times.

 

It seems that after 4 months I wold develop headaches...

 

Anyone else, get headaches all afternoon and into the night? I guess i could try proscar and cut it into quarters (only because it's the real stuff) see if I have the same sides. If I do, then

i'll know i just can't take it.

 

Just wanted to bring this up in a post, in case, and I'm sure there are, other people who might be going through the same thing.

 

Cheers,

Wolf

Share this post


Link to post
Share on other sites

Only from rogaine. How long did you stop using the rogaine? It is a blood pressure med and if you use to much can cause headaches. It can also take some time to clear your system so it depends how long you've been off it for?

Share this post


Link to post
Share on other sites

Sorry 'bout the typo 'romaine'. I don't rub leafy green plants on my head. Anyway, I was using

more rogaine than was prescribed. (Not purposely) I stopped in late June.

 

But I used it for two days last week because I thought my headaches were subsiding....and now their back this week with a vengeance but i've also been on fin but only .5mg EOD, so it's not a lot: I'll just have to stop everything and start up with just romaine and see what happens.

 

It's prob not wise to keep starting and stopping with fin but i have no options. Thanks for replying by the way: rogaine could be the culprit but i'm not sure it is.

 

cheers,

m

Share this post


Link to post
Share on other sites

It's likely not the fin. The lettuce is the culprit. Stop using that for two weeks and I'm willing to bet the headaches go away.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×